按条件检索“6,810”条记录

已选条件: 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
61. Sur les plus grands facteurs premiers inférieur à y d’entiers consécutifs SCOPUS

作者:Wang Z.

作者机构:[Wang, Z] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Institut Élie Cartan de Lorraine, Université de Lorraine, UMR 7502, Vandœuvre-lès-Nancy, 54506, France

来源:Ramanujan Journal,2019

资源类型:期刊论文

62. Leakage Mitigation During CO2 Geological Storage Process Using CO2 Triggered Gelation EI SCOPUS SCIE

作者:Li, Dexiang; Zhang, Liang; Ren, Shaoran; Rui, Hongxing

作者机构:[Li, Dexiang; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Liang; Ren, Shaoran] China Univ Petr East China, Sch Petr Engn, Qingdao 266580, Peoples R China.

来源:INDUSTRIAL & ENGINEERING CHEMISTRY RESEARCH,2019,Vol.58,Issue.8,3395-3406

资源类型:期刊论文

WOS:000460199800072

63. Averages of shifted convolutions of general divisor sums involving Hecke eigenvalues SCOPUS SCIE

作者:Lu, Guangshi; Wang, Dan

作者机构:[Lu, Guangshi; Wang, Dan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.199,342-351

资源类型:期刊论文

WOS:000460852300015

64. Exponential sums formed with the Mobius function SCOPUS SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INDAGATIONES MATHEMATICAE-NEW SERIES,2019,Vol.30,Issue.2,355-364

资源类型:期刊论文

WOS:000461532000007

65. Statistical significance approximation for local similarity analysis of dependent time series data EI SCOPUS SCIE

作者:Zhang, Fang; Sun, Fengzhu; Luan, Yihui

作者机构:[Zhang, Fang; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Fengzhu] Univ Southern Calif, Dept Biol Sci, Quantitat & Computat Biol Program, 1050 Childs Way, Los Angeles, CA 90089 USA.; [Sun, Fengzhu] Fudan Univ, Inst Sci & Technol Brain Inspired Intelligence, Shanghai 200433, Peoples R China.

来源:BMC BIOINFORMATICS,2019,Vol.20,Issue.1

资源类型:期刊论文

WOS:000456922300004

66. Antimagic orientations of even regular graphs EI SCOPUS SCIE

作者:Li, Tong; Song, Zi-Xia; Wang, Guanghui; Yang, Donglei; Zhang, Cun-Quan

作者机构:[Li, Tong; Wang, Guanghui; Yang, Donglei] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Song, Zi-Xia] Univ Cent Florida, Dept Math, Orlando, FL 32816 USA.; [Zhang, Cun-Quan] West Virginia Univ, Dept Math, Morgantown, WV 26506 USA.

来源:JOURNAL OF GRAPH THEORY,2019,Vol.90,Issue.1,46-53

资源类型:期刊论文

WOS:000450004500004

67. 人民币国际化:影响因素、现状及应对策略

作者:罗会涛

作者机构:[罗会涛]山东大学 数学学院,山东 济南,250100

来源:经贸实践,Economic & Trade,2019,Issue.3,37-38

资源类型:期刊论文

68. List strong edge coloring of planar graphs with maximum degree 4 SCOPUS SCIE

作者:Chen, Ming; Hu, Jie; Yu, Xiaowei; Zhou, Shan

作者机构:[Chen, Ming; Yu, Xiaowei; Zhou, Shan] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Hu, Jie] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1471-1480

资源类型:期刊论文

WOS:000462691000023

69. A PARTIALLY OBSERVED NON-ZERO SUM DIFFERENTIAL GAME OF FORWARD-BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS AND ITS APPLICATION IN FINANCE SCOPUS SCIE

作者:Xiong, Jie; Zhang, Shuaiqi; Zhuang, Yi

作者机构:[Xiong, Jie] Southern Univ Sci & Technol, Dept Math, Shenzhen, Peoples R China.; [Xiong, Jie] Univ Macau, Dept Math, Macau, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] Guangdong Univ Technol, Sch Econ & Commerce, Guangzhou 510520, Guangdong, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] China Wealth Asset Management Registry & Custody, Beijing 100045, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2019,Vol.9,Issue.2,257-276

资源类型:期刊论文

WOS:000459761600002

70. EXTRAPOLATION METHODS FOR COMPUTING HADAMARD FINITE-PART INTEGRAL ON FINITE INTERVALS SCIE

作者:Li, Jin; Rui, Hongxing

作者机构:[Li, Jin] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL MATHEMATICS,2019,Vol.37,Issue.2,261-277

资源类型:期刊论文

WOS:000455998900006

71. Growth on Meromorphic Solutions of Non-linear Delay Differential Equations SCIE

作者:Hu, Pei-Chu; Wang, Qiong-Yan

作者机构:[Hu, Pei-Chu; Wang, Qiong-Yan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2019,Vol.26,Issue.1,131-147

资源类型:期刊论文

WOS:000461757100009

72. Average degrees of edge-chromatic critical graphs SCOPUS SCIE

作者:Cao, Yan; Chen, Guantao; Jiang, Suyun; Liu, Huiqing; Lu, Fuliang

作者机构:[Cao, Yan; Chen, Guantao] Georgia State Univ, Dept Math & Stat, Atlanta, GA 30303 USA.; [Chen, Guantao] Cent China Normal Univ, Sch Math & Stat, Wuhan 430079, Hubei, Peoples R China.; [Jiang, Suyun] Jianghan Univ, Inst Interdisciplinary Res, Wuhan 430056, Hubei, Peoples R China.; [Jiang, Suyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Huiqing] Hubei Univ, Fac Math & Stat, Hubei Key Lab Appl Math, Wuhan 430062, Hubei, Peoples R China.; [Lu, Fuliang] Linyi Univ, Sch Math & Stat, Linyi 276000, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.6,1613-1623

资源类型:期刊论文

WOS:000466833400009

73. Rosenthal\'s Inequalities for Asymptotically Almost Negatively Associated Random Variables Under Upper Expectations SCOPUS SCIE

作者:Zhang, Ning; Lan, Yuting

作者机构:School of Mathematics,Shandong University,Ji\'nan 250100,China;School of Statistics and Management,Shanghai University of Finance and Economics,Shanghai 200433,China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2019,Vol.40,Issue.1,117-130

资源类型:期刊论文

WOS:000453714700008

74. Weak Galerkin finite element method with second-order accuracy in time for parabolic problems EI SCOPUS SCIE

作者:Zhou, Shiping; Gao, Fuzheng; Lib, Benxing; Sun, Zhengjia

作者机构:[Zhou, Shiping; Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Lib, Benxing] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Shandong, Peoples R China.; [Sun, Zhengjia] Shenzhen Univ, Coll Econ, Shenzhen 518060, Guangdong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2019,Vol.90,118-123

资源类型:期刊论文

WOS:000457513300019

75. Stability and convergence of the mark and cell finite difference scheme for Darcy-Stokes-Brinkman equations on non-uniform grids EI SCOPUS SCIE

作者:Sun, Yue; Rui, Hongxing

作者机构:[Sun, Yue; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2019,Vol.35,Issue.2,509-527

资源类型:期刊论文

WOS:000459619600004

76. 混合值逻辑网络的集合稳定 EI CSCD SCOPUS

作者:冯俊娥;贾淼;

作者机构:[冯俊娥;贾淼]山东大学数学学院,中国

来源:控制与决策,Control and Decision,2019,Vol.34,Issue.2,269-273

资源类型:期刊论文

77. On detectability of probabilistic Boolean networks EI SCOPUS SCIE

作者:Wang, Biao; Feng, Jun-e

作者机构:[Wang, Biao; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2019,Vol.483,383-395

资源类型:期刊论文

WOS:000461531700022

78. Input observability of Boolean control networks EI SCOPUS SCIE

作者:Yu, Yongyuan; Wang, Biao; Feng, Jun-e

作者机构:[Yu, Yongyuan; Wang, Biao; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NEUROCOMPUTING,2019,Vol.333,22-28

资源类型:期刊论文

WOS:000456834100003

79. Finite difference scheme for the time-fractional Fokker-Planck equation with time- and space-dependent forcing EI SCOPUS SCIE

作者:Yan, Shuqing; Cui, Mingrong

作者机构:[Yan, Shuqing; Cui, Mingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.2,379-398

资源类型:期刊论文

WOS:000453938400008

80. Behavior of meromorphic solutions of composite functional-difference equations SCOPUS

作者:Liu M.-L.; Gao L.-Y.

作者机构:[Liu, M.-L] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Gao, L.-Y] Department of Mathematics, Jinan University, Guangzhou, Guangdong 510632, China

来源:Journal of Computational Analysis and Applications,2019,Vol.27,Issue.7,1124-1141

资源类型:期刊论文

共 341 页, 6,810 条记录

TOP